# SDR ABXA9700216

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6013506
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION WHILE ACCOMPLISHING AD 92-22-08, LEVEL TWO CORROSION WAS FOUND ON A SEAT TRACK AT STATION 370 LONGERON 28 RIGHT.  THE TRACK WAS REPLACED IAW DC-9 SRM 51-30-5 AND 51-30-2.
